Log in

No account? Create an account

Previous Entry | Next Entry

Pride cometh before a huAHHHHH

So one of the pieces of fallout from the recent blood test results is I was put on a new drug, Metoformin, which is supposed to keep the jam in my veins from being too jam-like. As I do with everything I'm prescribed, I googled it and scouted around for some general info. From everything I read, it seems to be a relatively safe and effective treatment. The only thing that caught my eye is that a large (around a third) of people report stomach troubles after starting the drug. I tend to have a pretty good constitution for those sort of things and since a day had already passed without incident, I was feeling pretty confident I was immune.


A few hours ago I started experiencing abdominal pain, severe enough it left me weak-kneed and actually nauseous and retching. I actually speculated for a few moments that it would just be wonderful to be found unconscious in a pool of vomit and feces. Hell, if I were an attractive female I could probably have had someone take pictures and sell it to the fetish markets. (I absolutely don't understand some of the pr0n out there. I saw a link yesterday for videos of girls eating vomit) Not qualifying in this case, there was only downside to be had. All in all, things eventually got better, and amazingly quickly given how debilitating it was for a while there. I can only hope that if it was the drug, having no reason to think it was anything else, and my body's now acclimated to it with no further problems on the way.

On another note, the low/no carb diet I'm on is having the same effect as the last time I tried it. After a little while, I almost completely lose my appetite. I have no idea why this is but I'm already to the point where half the time I don't even want my one meal of the day. I don't remember it happening this quickly or being this pronounced right away the last time though. Maybe the loss of appetite is just compounded by the fact I'm also feeling sorta down. Who knows.


( 2 comments — Leave a comment )
Apr. 1st, 2010 09:04 am (UTC)
How strong of a dose of Metformin are you on? I take a 1,000mg pill a day. (I'm not diabetic or pre-diabetic or anything... I just have poly-cystic ovarian syndrome, and Metformin is supposed to help combat that.) I've been on it for a few years, but don't recall ever having a bad side effect. Did your doctor start you off with the 500mg pill?
Apr. 1st, 2010 09:53 am (UTC)
Same dosage.
( 2 comments — Leave a comment )


domo costume
In the darkness the trees are full of starlight
Facebook Page

Latest Month

July 2016


Powered by LiveJournal.com
Designed by Teresa Jones